The Riemann boundary value problem on fractal arcs and arcs of infinite length. I
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1993), pp. 7-16
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_6_a1,
author = {B. A. Kats},
title = {The {Riemann} boundary value problem on fractal arcs and arcs of infinite {length.~I}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {7--16},
year = {1993},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_6_a1/}
}
B. A. Kats. The Riemann boundary value problem on fractal arcs and arcs of infinite length. I. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1993), pp. 7-16. http://geodesic.mathdoc.fr/item/IVM_1993_6_a1/